# SDR AALA200802507

- Difficulty date: September 29, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1117-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL CORROSION ON FLOOR BOARD SUPPORT ZEE ANGLE ON LT TRACK IN AFT CARGO.  INSTALLED NEW ZEE ANGLE ON LT TIE DOWN TRACK BETWEEN STATION 1117 AND 1155 PER SRM 51-01-00.
